# SDR GAIA00293

- Difficulty date: May 24, 2000
- Submitted: July 1, 2000
- Operation: Air carrier
- Aircraft: N854AA
- Make and model: Boeing 727223
- Aircraft serial: 20995
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LIGHT C-CHECK AT TIMCO/OSC, THE FOLLOWING DISCREPANCY WAS FOUND, BODY STATION 294.5 TO BS 351.2 RIGHT WALKWAY SUPPORT ANGLE HAS CORROSION.  REPAIRED ANGLED IAW SRM 51-30-2.  A/C WAS RETURNED TO SERVICE.  (M)
